# SDR 2006UALA01464

- Difficulty date: July 26, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 51,528 hours, 28,697 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS WERE FOUND AT BS 294.5 AT THE FOLLOWING LOCATIONS, INTERCOSTAL NEAR STR 11L, INTERCOSTAL NEAR STR 12L AND INTERCOSTAL NEAR STR 16L.  REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR PARTS.
